# SDR AALA202405230206

- Difficulty date: May 9, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 71,468 hours, 33,277 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P99C38605
- Condition: Low Pressure
- Location: Rt Fuel Tank
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED RECEIVING A  FUEL RIGHT TANKK PUMP 2 LOW PRESSURE MESSAGE ON UPPER ECAM. THE MESSAGE FLASHED ON AND OFF RAPIDLY AT LEAST FIVE TIMES. FLIGHT CREW TURNED OFF THE NUMBER 2 FUEL PUMP IN THE RIGHT FUEL TANK. **SUPPLEMENTAL REPORT FOR AALA202405130206: MAINTENANCE REPLACED RIGHT WING TANK #2 FULE PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK.** (CLOSED)
